# SDR MEX2002252

- Difficulty date: April 8, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 125 - GDL-DFW - AIRCRAFT RETURNED TO GATE DUE TO HIGH TEMPERATURE IN EGT ENGINE 1, N2 49, F/F 810 AND SLOW ACCELERATION.  THROTTLE CHAMBER WAS VERIFIED AND WATER SUMP WAS DRAINED.  ENGINE WAS STARTED BUT FAILURE CONTINUED.  AIRCRAFT WAS CARRIED TO THE HANGAR TO REPLACE THE FCU AND PERFORMED A TRIM IAW MM 71-00-00, TESTS OK.  (M)
